Forum

Rebif - stomach cramps

Hi all,

I have been having stomach cramps since January 2011 which are made more severe during my cycle each month. I have been to my GP more times than I can count and been referred to a Gynecologist and Gastroenterology but nothing has been found. The only thing that had changed around the time they started was that I injected Rebif from December 2010. Just wondered if anyone else has had this side effect?

I have not had any other side effects like flu like symptoms with Rebif but these cramps are like having contractions. I have an appointment tomorrow with the MS Nurse so hopefully she can recommend what to do.

Thanks

Angie

This may or may not help but Ive suffered with stomach cramps for some years now, to the point that it criples me in pain and i have to just lie down, before i was diagnosed with ms last year i had had countless scans and examinations and they couldnt find anything wrong even to this day. I often wonder if its ms related as we suspect i had ms long before my diagnosis.

Just a thought xx

Thanks Kelly, its frustrating as I feel like I am going round in circles. Doctor thinks its MS, MS team don’t agree.

See what they say tomorrow.

Thanks

Angie

x